Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Jan 24, 2006

my neuropathy is continuing to get worse am on percocet10mg4xperda &lyrica the lyrica is not working and causing my calves to swell & become more painful my aids meds are sustiva ,viread&combivir the lyrica replaced neurontin is there anything else i can do please advi something i may discuss w/my dr. thankyou roxanne

Response from Dr. Henry

Have you been evaluated by an HIV experienced neurologist or pain specialist (they are often helpful)? Amitryptiline, Cymbalta, topical lidocaine, acupuncture, longer acting forms of narcotics and other treatments may help specific patients. KH



Previous
peripheral neuropathy - girly man
Next
how long

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement